Show simple item record

dc.contributor.authorMancini, Solange [UNESP]
dc.contributor.authorManoel, Miriam
dc.contributor.authorTeixeira, Marco Antonio
dc.date.accessioned2014-05-27T11:29:34Z
dc.date.available2014-05-27T11:29:34Z
dc.date.issued2013-06-01
dc.identifierhttp://dx.doi.org/10.1016/j.bulsci.2012.10.004
dc.identifier.citationBulletin des Sciences Mathematiques, v. 137, n. 4, p. 418-433, 2013.
dc.identifier.issn0007-4497
dc.identifier.urihttp://hdl.handle.net/11449/75507
dc.description.abstractIn this paper we obtain a result on simultaneous linearization for a class of pairs of involutions whose composition is normally hyperbolic. This extends the corresponding result when the composition of the involutions is a hyperbolic germ of diffeomorphism. Inside the class of pairs with normally hyperbolic composition, we obtain a characterization theorem for the composition to be hyperbolic. In addition, related to the class of interest, we present the classification of pairs of linear involutions via linear conjugacy. © 2012 Elsevier Masson SAS.en
dc.format.extent418-433
dc.language.isoeng
dc.relation.ispartofBulletin des Sciences Mathematiques
dc.sourceScopus
dc.subjectInvolution
dc.subjectLinearization
dc.subjectNormal hyperbolicity
dc.subjectTransversality
dc.titleSimultaneous linearization of a class of pairs of involutions with normally hyperbolic compositionen
dc.typeArtigo
dcterms.licensehttp://www.elsevier.com/about/open-access/open-access-policies/article-posting-policy
dc.contributor.institutionUniversidade Estadual Paulista (Unesp)
dc.contributor.institutionUniversidade de São Paulo (USP)
dc.contributor.institutionUniversidade Estadual de Campinas (UNICAMP)
dc.description.affiliationDepartamento de Matemática IGCE Universidade Estadual Paulista, Rio Claro, SP
dc.description.affiliationDepartamento de Matemática ICMC Universidade de São Paulo, São Carlos, SP
dc.description.affiliationDepartamento de Matemática IMECC Universidade Estadual de Campinas, Campinas, SP
dc.description.affiliationUnespDepartamento de Matemática IGCE Universidade Estadual Paulista, Rio Claro, SP
dc.identifier.doi10.1016/j.bulsci.2012.10.004
dc.identifier.wosWOS:000320291900002
dc.rights.accessRightsAcesso restrito
dc.identifier.scopus2-s2.0-84877819949
unesp.campusUniversidade Estadual Paulista (Unesp), Instituto de Geociências e Ciências Exatas, Rio Claropt
unesp.author.orcid0000-0002-5386-9282[3]
dc.relation.ispartofjcr0.774
dc.relation.ispartofsjr0,960
Localize o texto completo

Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record